# SDR SWIA200211066

- Difficulty date: July 23, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 99 hours, 89 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1827
- Condition: Failed
- Location: T/E Flap
- Part time: 51 hours, 49 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE APPEARED DURING TAXI IN.  REMOVED AND REPLACED RIGHT FLAP BPSU IAW CRJ MM 27-51-10.  OPS CHECK GOOD.
